direkt zum Inhalt springen

direkt zum Hauptnavigationsmenü

Sie sind hier

TU Berlin

Page Content

Publications

Cseh, Ágnes and Matuschke, Jannik and Skutella, Martin.
Stable Flows over Time.
Algorithms, Vol. 6, pp. 532–545, 2013.


Cseh, Ágnes and Skutella, Martin.
Paths to stable allocations.
Proceedings of the 7th International Symposium on Algorithmic Game Theory (SAGT), 2014.


Cseh, Ágnes.
Complexity and algorithms in matching problems under preferences.
Doctoral thesis, TU Berlin, 2016.


Cseh, Ágnes and Skutella, Martin.
Paths to stable allocations.
International Journal of Game Theory, Vol. 48, pp. 835–862, 2019.


Preprints

Preprint 023-2012
Cseh, Ágnes and Matuschke, Jannik and Skutella, Martin.
Stable Flows over Time.


Preprint 04-2013
Cseh, Ágnes and Skutella, Martin.
Paths to stable allocations and flows.


Zusatzinformationen / Extras

Quick Access:

Schnellnavigation zur Seite über Nummerneingabe

Auxiliary Functions

This site uses Matomo for anonymized webanalysis. Visit Data Privacy for more information and opt-out options.